Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("THEORIE MODELES")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1105

  • Page / 45

Export

Selection :

  • and

MODELES ISOMORPHES A LEURS PROPRES SEGMENTS INITIAUX EN THEORIE DES ENSEMBLESRESSAYRE JP.1983; COMPTES RENDUS DES SEANCES DE L'ACADEMIE DES SCIENCES. SERIE 1: MATHEMATIQUE; ISSN 0249-6291; FRA; DA. 1983; VOL. 296; NO 14; PP. 569-572; ABS. ENG; BIBL. 1 REF.Article

DEGREES OF MODELS OF TRUE ARITHMETICMARKER D.1982; STUD. LOG. FOUND. MATH.; ISSN 0049-237X; NLD; DA. 1982; VOL. 107; PP. 233-242; BIBL. 9 REF.Conference Paper

REALIZATIONS AND WITNESSES FOR KRIPKE MODELSMARCHINI C.1982; WORLD CONFERENCE ON MATHEMATICS AT THE SERVICE OF MAN. 2/1982-06-28/LAS PALMAS; ESP; DA. 1982; PP. 471-476; BIBL. 11 REF.Conference Paper

AN APPLICATION OF PROJECTIONS OF LAWLESS SEQUENCESVAN DER HOEVEN GF.1982; STUD. LOG. FOUND. MATH.; ISSN 0049-237X; NLD; DA. 1982; VOL. 110; PP. 487-503; BIBL. 14 REF.Conference Paper

COFINAL EXTENSIONS OF NONSTANDARD MODELS OF ARITHMETICSMORYNSKI C.1981; NOTRE DAME J. FORMAL LOGIC; ISSN 0029-4527; USA; DA. 1981; VOL. 22; NO 2; PP. 133-144; BIBL. 18 REF.Article

LINFINIOMEGA 1-ELEMENTARILY EQUIVALENT: MODEL OF POWER OMEGA 1KUEKER DW.1981; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1981; VOL. 859; PP. 120-131; BIBL. 11 REF.Article

RECURSION THEORY ON ORDERINGS. IIREMMEL JB.1980; J. SYMBOL. LOGIC; USA; DA. 1980; VOL. 45; NO 2; PP. 317-333; BIBL. 14 REF.Article

ULTRAPRODUCT INVARIANT LOGICSSGRO J.1980; PROC. AMER. MATH. SOC.; USA; DA. 1980; VOL. 79; NO 4; PP. 635-638; BIBL. 12 REF.Article

CLASSIFICATIONS FOR INCONSISTENT THEORIES.GRANT J.1978; NOTRE DAME J. FORM. LOGIC; USA; DA. 1978; VOL. 19; NO 3; PP. 435-444; BIBL. 3 REF.Article

MODEL-THEORETIC FORCING IN LOGIC WITH A GENERALIZED QUANTIFIER.BRUCE KB.1978; ANN. MATH. LOGIC; NETHERL.; DA. 1978; VOL. 13; NO 3; PP. 225-265; BIBL. 20 REF.Article

A NOTE ON THE DECOMPOSITION OF THEORIES WITH RESPECT TO AMALGAMATION, CONVEXITY, AND RELATED PROPERTIES.PINTER C.1978; NOTRE DAME J. FORM. LOGIC; U.S.A.; DA. 1978; VOL. 19; NO 1; PP. 115-118; BIBL. 3 REF.Article

QUESTIONI DI TEORIA DEI MODELLI PER LINGUAGGI UNIVERSALI POSITIVI. II. METODI DI "BACK AND FORTH". = QUESTIONS DE THEORIE DES MODELES POUR DES LANGAGES UNIVERSELS POSITIFS. II. METHODES DU "BACK AND FORTH"TULIPANI S; ZAPPA G.1975; ATTI ACCAD. NAZION. LINCEI, R.C., CL. SCI. FIS. MAT. NAT.; ITAL.; DA. 1975 PARU 1976; VOL. 59; NO 5; PP. 328-335; ABS. ANGL.; BIBL. 8 REF.Article

INDISCERNIBLES AND DECIDABLE MODELSKIERSTEAD HA; REMMEL JB.1983; JOURNAL OF SYMBOLIC LOGIC; ISSN 0022-4812; USA; DA. 1983; VOL. 48; NO 1; PP. 21-32; BIBL. 7 REF.Article

ON THE BOREL CLASSIFICATION OF THE ISOMORPHISM CLASS OF A COUNTABLE MODELMILLER AW.1983; NOTRE DAME JOURNAL OF FORMAL LOGIC; ISSN 0029-4527; USA; DA. 1983; VOL. 24; NO 1; PP. 22-34; BIBL. 14 REF.Article

ON THE NUMBER OF COUNTABLE MODELSSACKS GE.1983; STUDIES IN LOGIC AND THE FOUNDATIONS OF MATHEMATICS; ISSN 0049-237X; NLD; DA. 1983; VOL. 111; PP. 185-195; BIBL. 7 REF.Article

PERSISTENTLY FINITE THEORIES WITH HYPERARITHMETIC MODELSMILLAR T.1983; TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY; ISSN 0002-9947; USA; DA. 1983; VOL. 278; NO 1; PP. 91-99; BIBL. 4 REF.Article

A CERTAIN CLASS OF MODELS OF PEANO ARITHMETICKOSSAK R.1983; JOURNAL OF SYMBOLIC LOGIC; ISSN 0022-4812; USA; DA. 1983; VOL. 48; NO 2; PP. 311-320; BIBL. 10 REF.Article

A NOTE ON FINITELY GENERATED MODELSPILLAY A.1983; JOURNAL OF SYMBOLIC LOGIC; ISSN 0022-4812; USA; DA. 1983; VOL. 48; NO 1; PP. 163-166; BIBL. 4 REF.Article

DETERMINACY IN THE MITCHELL MODELSSTEEL JR.1982; ANN. MATH. LOGIC; ISSN 0003-4843; NLD; DA. 1982; VOL. 22; NO 2; PP. 109-125; BIBL. 7 REF.Article

ON MARTIN'S CONJECTUREWAGNER CM.1982; ANN. MATH. LOGIC; ISSN 0003-4843; NLD; DA. 1982; VOL. 22; NO 1; PP. 47-67; BIBL. 13 REF.Article

SATURATED MODELS OF PEANO ARITHMETICPABION JF.1982; J. SYMB. LOGIC; ISSN 0022-4812; USA; DA. 1982; VOL. 47; NO 3; PP. 625-637; BIBL. 4 REF.Article

CUTS IN MODELS OF ARITHMETICPILLAY A.1981; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1981; NO 890; PP. 13-20; BIBL. 3 REF.Conference Paper

EXISTENTIAL MORPHISMS AND EXISTENTIALLY CLOSED MODELS OF LOGICAL CATEGORIESPETRESCU I.1981; Z. MATH. LOGIK GRUNDL. MATH.; ISSN 0044-3050; DDR; DA. 1981; VOL. 27; NO 4; PP. 363-370; BIBL. 10 REF.Article

ROBINSON'S CONSISTENCY THEOREM IN SOFT MODEL THEORYMUNDICI D.1981; TRANS. AM. MATH. SOC.; ISSN 0002-9947; USA; DA. 1981; VOL. 263; NO 1; PP. 231-241; BIBL. 18 REF.Article

INDEPENDENCE RESULTSSHELAH S.1980; J. SYMB. LOGIC; ISSN 0022-4812; USA; DA. 1980; VOL. 45; NO 3; PP. 563-573; BIBL. 8 REF.Article

  • Page / 45